Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Rosa DONAT
|Number||Authors, Title and Details|
Raimund BÜRGER, Rosa DONAT, Pep MULET, Carlos A. VEGA: On the hyperbolicity of certain models of polydisperse sedimentation. Mathematical Methods in the Applied Sciences, vol. 35, 6, pp. 723-744, (2012).
Raimund BÜRGER, Rosa DONAT, Pep MULET, Carlos A. VEGA: On the implementation of WENO schemes for a class of polydisperse sedimentation models. Journal of Computational Physics, vol. 230, 6, pp. 2322-2344, (2011).
Raimund BÜRGER, Rosa DONAT, Pep MULET, Carlos A. VEGA: Hyperbolicity analysis of polydisperse sedimentation models via a secular equation for the flux Jacobian. SIAM Journal on Applied Mathematics, vol. 70, 7, pp. 2186-2213, (2010)